# SDR ERAA20120057

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 47,206 hours, 71,625 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT PROPERLY - BOTH MAIN "AMBER" ADVISORY LIGHTS ON, RED NOSEWHEEL LIGHT ILLUMINATED.  JACKED AIRCRAFT AND PERFORMED OPERATIONAL CHECK OF THE RETRACTION AND EXTENSION SYSTEM IAW PSM 1-8-2 CH32-30-00, OPS CHECKED GOOD.
